# SDR COMA0160861

- Difficulty date: October 28, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 16,399 hours, 15,948 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND EXTENDING FROM LEFT ENGINE SUPPORT BEAM LEFT ACCESS PANEL.REPAIRED I/A/W REO 53-61-366.
